Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 78, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 3, 2019, 9:27 PM CDT for 4 counties in Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2019, 9:27 PM CDT (02:27 UTC)
- Expired
- May 3, 2019, 10:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, Frio County, TX, Karnes County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 103 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 4:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 556 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1108 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted.
878
WUUS54 KEWX 040227
SVREWX
TXC013-163-255-493-040330-
/O.NEW.KEWX.SV.W.0078.190504T0227Z-190504T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
927 PM CDT Fri May 3 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Karnes County in south central Texas...
Frio County in south central Texas...
Atascosa County in south central Texas...
Southern Wilson County in south central Texas...
* Until 1030 PM CDT.
* At 927 PM CDT, severe thunderstorms were located along a line
extending from near Kosciusko to near Schattel to near Woodward,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Pleasanton, Pearsall, Floresville, Jourdanton, Dilley, Poteet,
Kenedy, Karnes City, Poth, Charlotte, Christine, Campbellton,
Kosciusko, Runge, Falls City, North Pearsall, Moore, Goldfinch,
Cestohowa and Leming.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2864 9834 2866 9941 2907 9910 2911 9841
2924 9801 2881 9758 2873 9769 2869 9788
2872 9792 2869 9801 2879 9810 2861 9833
TIME...MOT...LOC 0227Z 319DEG 27KT 2915 9791 2899 9887 2862 9931
HAIL...0.88IN
WIND...60MPH
$$
CP2 follow-up statements
110
WWUS54 KEWX 040251
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
951 PM CDT Fri May 3 2019
TXC013-163-255-493-040330-
/O.CON.KEWX.SV.W.0078.000000T0000Z-190504T0330Z/
Karnes TX-Frio TX-Atascosa TX-Wilson TX-
951 PM CDT Fri May 3 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR KARNES...EASTERN FRIO...ATASCOSA AND SOUTHWESTERN WILSON
COUNTIES...
At 951 PM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Runge to 11 miles southwest of Falls
City to Charlotte to near Dilley, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pleasanton, Pearsall, Floresville, Jourdanton, Dilley, Poteet,
Kenedy, Karnes City, Poth, Charlotte, Christine, Campbellton,
Kosciusko, Runge, Falls City, North Pearsall, Goldfinch, Cestohowa,
Schattel and Derby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2864 9834 2866 9919 2900 9907 2907 9839
2919 9797 2881 9758 2873 9769 2869 9788
2872 9792 2869 9801 2879 9810 2861 9833
TIME...MOT...LOC 0251Z 317DEG 30KT 2900 9773 2891 9820 2886 9872 2863
9911
HAIL...0.75IN
WIND...60MPH
$$
CP647
WWUS54 KEWX 040331
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1031 PM CDT Fri May 3 2019
TXC013-163-255-493-040336-
/O.EXP.KEWX.SV.W.0078.000000T0000Z-190504T0330Z/
Karnes TX-Frio TX-Atascosa TX-Wilson TX-
1031 PM CDT Fri May 3 2019
...THE SEVERE THUNDERSTORM WARNING FOR KARNES...EASTERN FRIO...
ATASCOSA AND SOUTHWESTERN WILSON COUNTIES WILL EXPIRE AT 1030 PM
CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2864 9834 2866 9919 2900 9907 2907 9839
2919 9797 2881 9758 2873 9769 2869 9788
2872 9792 2869 9801 2879 9810 2861 9833
TIME...MOT...LOC 0326Z 319DEG 27KT 2880 9754 2871 9801 2866 9853 2843
9892
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 8:52 PM CDT, 35 minutes earlier.
Area forecast discussion, May 3, 8:52 PM CDT, 35 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 852 PM CDT Fri May 3 2019 .UPDATE... Quick Update. The main concern continues to be the line of thunderstorms from El Indio to Hondo to San Antonio to New Braunfels, Bastrop, and Giddings. Behind the line light rain continues. There continues to be many threats with this line mainly strong gusty winds and heavy rainfall leading to flash flooding. We have seen numerous reports from Dripping Springs and Austin of evacuations, water rescues, and low water crossings closed. We continue to urge people to not travel tonight if they don't have too. We have also seen little spin up circulations on the northern end of the line in Bastrop County headed into Lee County and also in Guadalupe county. The good news is that the this line will continue to move off to the east and southeast and should clear our area by about 3 am. Dry weather is in the forecast for tomorrow and Sunday before more rain next week! Other than dropping counties from the Severe Thunderstorm Watch that are now behind the line PoPs have been adjusted to fit radar trends and hourly grids were also trended. && .PREV DISCUSSION... /ISSUED 646 PM CDT Fri May 3 2019/ AVIATION... Thunderstorm complex near AUS is expected to begin propagating towards SAT/SSF by 02Z with heavy rainfall associated with this complex producing IFR/MVFR visibilities and ceilings through 08Z before it clears Interstate 35. Stronger cells may be able to produce wind gusts near 40 knots. Stray TSRA may skirt DRT but will handle impacts with amendments as confidence was not high enough to maintain a TEMPO based on latest radar presentation. Once the line exits to the east with the passage of an associated mid-level trough axis now over West Central Texas, have trended ceilings close to HRRR output with VFR ceilings prevailing through the end of the period. May see a few MVFR ceilings attempt to develop at all of the terminals closer to sunrise as southerly low level winds persist behind this system, but veering winds should clear out any ceilings that develop mid to late morning Saturday. Otherwise, light and variable winds will become northeasterly 5-10 knots during the day Saturday for AUS/SAT/SSF and southeast around 10 knots for DRT. PREV DISCUSSION... /ISSUED 440 PM CDT Fri May 3 2019/ UPDATE... Quick update for Severe Thunderstorm Watch 127 that has been issued for the entire South Central Texas area. Strong to Severe thunderstorms are already ongoing across the Edwards Plateau in Northern Val Verde County and across Northern Kendall/SE Gillespie Counties. This activity will gradually move east and southeast through the evening and into the overnight hours. PREV DISCUSSION... /ISSUED 246 PM CDT Fri May 3 2019/ SHORT TERM (Tonight through Saturday Night)... We'll take "All Scales of Motion" for $500 today across South Central Texas. Fortunately, the variety of forcings from local and low (boundaries) to region-wide and high (shortwave trough and jet streak exit region) have dissipated into the background regime or are consistent enough to settle into a climatologically-favorable morphology for this afternoon through tomorrow morning. The 12Z NAM/GFS/ECMWF and more recent TTech WRF/HRRR/HREF runs are in general agreement with that evolution, from isolated to scattered storms moving from West Texas and Mexico into the Rio Grande Plains this afternoon, to an eventual merging of cold pools and an MCS rolling though the southeastern 1/2 of the area. Some supercells are possible through early evening before the cold pools merge. The greatest severe threat will be damaging wind, with lesser threat of large hail and a very small chance for a tornado or two. The prime severe threat area will be near supercells along the Rio Grande through about 7-8 pm, then transitioning to along and east of I-35 by 10-11 pm. Of special concern area is along and south of U.S. 90 from Uvalde to San Antonio to Gonzales, where the models indicate the highest damaging wind threat. Rainfall amounts will be spotty in the west, from 1/10 inch up to one inch. Locations in the middle should see 1/4 to one inch, and locations along and east of I-35 1 to 2 inches. A few spots east of I-35 may see up to 4 inches. Some minor flash flooding is possible due to the rain/runoff from storms earlier today, in addition to the storms expected tonight. The good news is the shortwave trough will move east and a rapid clearing/drying trend from west to east will occur on Saturday. Rain should be over by midday except for all but the far eastern coastal plains, and rain should end there by mid-afternoon. Some fog is likely late Saturday night along and east of I-35, but that will be addressed by later forecasts when the clearing trend and near-ground wetness after the rain are more evident. LONG TERM (Sunday through Friday)... Sunday is the day for outdoor activity for the next week, with low- amplitude ridging is over the area. Temperatures will be seasonal and relative humidity fairly low after daytime heating dissipates morning fog. The longwave pattern will become increasingly favorable for severe storms and heavy rain as next week progresses, with a large and digging western U.S. trough, and a strengthening Jet Stream across northern Mexico and into Texas. Shortwave troughs will eject out of the longwave trough every 24-36 hours to provide the primary lift. At this time, Monday, Wednesday, and Friday appear to be the days with the best chances for rain. The chances for severe storms will increase for Wednesday and Friday as the shortwave troughs are deeper and the boundary layer has more time to moisten and increase instability. Friday is of the highest concern, as a cold front appears to stall from west to east across our area. Diffluent 1000-500 mb thickness over our area points to slow-moving, stalling, or possibly even back-building convection. Combined with echo training along the front, that is a recipe for very heavy rain and significant flash and river flooding. While at this forecast range details are variable and fuzzy, pay attention to the how the forecast evolves through the week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 80 64 80 62 83 / 50 70 20 0 0 Austin Bergstrom Intl Airport 81 62 80 61 83 / 50 70 20 0 0 New Braunfels Muni Airport 81 64 80 61 83 / 40 70 20 0 0 Burnet Muni Airport 77 61 78 60 81 / 60 60 10 0 0 Del Rio Intl Airport 76 64 85 65 85 / 70 40 10 0 - Georgetown Muni Airport 77 63 79 60 83 / 60 70 20 0 0 Hondo Muni Airport 81 64 83 62 85 / 40 60 10 0 0 San Marcos Muni Airport 82 64 80 61 83 / 50 70 20 0 0 La Grange - Fayette Regional 80 66 82 63 85 / 60 80 30 0 0 San Antonio Intl Airport 79 64 81 63 84 / 40 70 10 0 0 Stinson Muni Airport 82 66 81 63 84 / 40 80 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...Treadway Public Service/Data Collection...33
Hazardous weather outlook, May 3, 4:40 PM CDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 440 PM CDT Fri May 3 2019 TXZ171>173-183>194-202>209-217>225-228-042145- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 440 PM CDT Fri May 3 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A severe thunderstorm watch is now in effect for the entire South Central Texas area through 11 pm tonight. There is a slight risk of severe storms for most of South- Central Texas today into tonight. Large hail and damaging winds are the main threats, however, isolated tornadoes are possible. Locally heavy rainfall amounts of 1 to 2 inches could lead to minor flooding, especially across areas that have received heavy rains recently. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 3, 7:56 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 5 SE CONCAN 29.45N 99.66W
05/03/2019 E60 MPH UVALDE TX EMERGENCY MNGR
EMERGENCY MANAGER ESTIMATED 50 TO 60 MPH
WIND GUSTS AND REPORTED DIME TO NICKEL SIZED
HAIL.
&&
CVPLocal storm report, May 3, 8:43 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM FLASH FLOOD 7 SW HENLY 30.12N 98.30W
05/03/2019 BLANCO TX DEPT OF HIGHWAYS
RM 165 CLOSED DUE TO FLOODING.
&&
CVPSpecial weather statement, May 3, 8:44 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
844 PM CDT Fri May 3 2019
TXZ204-205-207-218>223-040230-
Guadalupe TX-Frio TX-Karnes TX-Bexar TX-Atascosa TX-Gonzales TX-
Medina TX-Zavala TX-Wilson TX-
844 PM CDT Fri May 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MEDINA...SOUTHWESTERN
GUADALUPE...NORTHERN KARNES...NORTHEASTERN ZAVALA...FRIO...
SOUTHWESTERN GONZALES...ATASCOSA...WILSON AND BEXAR COUNTIES UNTIL
930 PM CDT...
At 843 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Zuehl to near Somerset to near Biry to near
Batesville. Movement was east at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Pleasanton,
Pearsall, Hondo, Floresville, Devine, Jourdanton, Dilley, Poteet,
Castroville, Poth, Charlotte, Stockdale, Christine, Kosciusko and
Randolph AFB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2896 9956 2932 9920 2958 9823 2922 9747
2864 9859 2864 9937
TIME...MOT...LOC 0143Z 290DEG 31KT 2952 9814 2928 9865 2927 9901 2897
9952
CPLocal storm report, May 3, 8:48 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 1 NW CAMP SWIFT 30.20N 97.30W
05/03/2019 BASTROP TX EMERGENCY MNGR
ROOFS BLOWN OFF OF HOMES AT RIVER CHASE
MOBILE HOME PARK.
&&
CVPLocal storm report, May 3, 8:57 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL 3 SSW LINCOLN 30.25N 96.99W
05/03/2019 E1.00 INCH LEE TX AMATEUR RADIO
&&
CVPLocal storm report, May 3, 9:02 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT FRI MAY 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG 4 NNW BULVERDE 29.79N 98.47W
05/03/2019 COMAL TX TRAINED SPOTTER
LARGE TREE BLOWN DOWN ONTO SH 46 JUST WEST
OF SPRING BRANCH ROAD. TIME OF EVENT
ESTIMATED WITH RADAR.
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:01 PM CDT | Special Weather Statement | EWX | Travis | 44 min |
| May 3, 7:12 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 33 min |
| May 3, 7:26 PM CDT | Special Weather Statement | EWX | Bandera | 34 min |
| May 3, 7:30 PM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| May 3, 7:35 PM CDT | Special Weather Statement | EWX | Lee | 40 min |
| May 3, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 62 min |
| May 3, 7:49 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Lee, Travis | 56 min |
| May 3, 7:51 PM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe, Kendall | 69 min |
| May 3, 7:53 PM CDT | Special Weather Statement | EWX | Dimmit | 82 min |
| May 3, 8:01 PM CDT | Tornado Warning | EWX | Bastrop, Lee | 44 min |
| May 3, 8:09 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis | 5 hr |
| May 3, 8:18 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 57 min |
| May 3, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 23 min |
| May 3, 8:36 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays, Wilson | 3 hr |
| May 3, 8:39 PM CDT | Tornado Warning | EWX | Guadalupe | 20 min |
| May 3, 8:41 PM CDT | River Flood Warning | EWX | Llano | 13 hr |
| May 3, 8:41 PM CDT | River Flood Warning | EWX | Travis | 17 hr |
| May 3, 8:42 PM CDT | Tornado Warning | EWX | Bastrop, Lee | 33 min |
| May 3, 8:43 PM CDT | River Flood Warning | EWX | Blanco | 12 hr |
| May 3, 8:44 PM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Frio, Wilson | 46 min |
| May 3, 8:50 PM CDT | Flash Flood Warning | EWX | Lee | 7 hr |
| May 3, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 66 min |
| May 3, 9:03 PM CDT | River Flood Warning | EWX | Blanco | 18 hr |
| May 3, 9:12 PM CDT | Tornado Warning | EWX | Lee | 33 min |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Blanco, Hays | 14 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Hays | 11 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Caldwell, Hays | 23 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Blanco | 14 hr |
| May 3, 9:23 PM CDT | River Flood Warning | EWX | Hays | 6 hr |
| May 3, 9:42 PM CDT | River Flood Warning | EWX | Hays | 11 hr |
| May 3, 9:42 PM CDT | River Flood Warning | EWX | Travis | 28 hr |
| May 3, 9:49 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 56 min |
| May 3, 10:15 PM CDT | River Flood Warning | EWX | Bastrop | 39 hr |
| May 3, 10:22 PM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 3 hr |
| May 3, 11:22 PM CDT | Special Weather Statement | EWX | Lavaca | 23 min |
| May 4, 1:11 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis | 3 hr |
| May 4, 1:30 AM CDT | Special Weather Statement | EWX | Frio, Zavala | 60 min |
| May 4, 2:27 AM CDT | Special Weather Statement | EWX | Frio, Zavala | 63 min |
| May 4, 3:30 AM CDT | Special Weather Statement | EWX | Frio | 15 min |
| May 4, 8:51 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 48 hr |
| May 4, 8:51 AM CDT | River Flood Warning | EWX | Fayette | 48 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.